Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv medication and using Cialis -tadalafil-
Aug 21, 2012

Hi I am writing from Turkey. I diagnosed almst 1 year ago. I did not started hiv medications yet but I will start soon. My Cd4 count is 233 and my viral load is too high 993.000. I wish to ask you that I am using frequntly Cialis (tadalafil) due to I have erectile problem. I will start to using truvada and kaletra soon. my quastions are; 1) Can I use the cialis with my hiv medicines? 2) My CD4 caount down in a month 120 (a month ago was 353, now 233), and my viral load too high (almost 1000.000). Is it due to that I am usung Cialis -tadalafil-? Thx in advance, and appreciated mission of thebody.com

Response from Dr. Young

Hello and thanks for your kind words.

Erectile dysfunction drugs can be taken with HIV medications, but since there is a drug interaction between the ED drugs and ritonavir (part of Kaletra), the lowest effective dose should be used, and when starting, any side effects should be monitored and reported.

Your CD4 decline is notable, and probably due to the very high viral load that you have, not due to the Cialis.

Sorry for the delayed reply, but hope that this is helpful to you. BY



Previous
Switching form Viramune/Truvada to Isentress/Truvada
Next
animal pak pro-testosterone supplementation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement